If you need an accessible version of this item please contact JSTOR User Support

Information Cascades: Replication and an Extension to Majority Rule and Conformity-Rewarding Institutions

Angela A. Hung and Charles R. Plott
The American Economic Review
Vol. 91, No. 5 (Dec., 2001), pp. 1508-1520
Stable URL: http://www.jstor.org/stable/2677936
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Information Cascades: Replication and an Extension to Majority Rule and Conformity-Rewarding Institutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509
  • Thumbnail: Page 
1510
    1510
  • Thumbnail: Page 
1511
    1511
  • Thumbnail: Page 
1512
    1512
  • Thumbnail: Page 
1513
    1513
  • Thumbnail: Page 
1514
    1514
  • Thumbnail: Page 
1515
    1515
  • Thumbnail: Page 
1516
    1516
  • Thumbnail: Page 
1517
    1517
  • Thumbnail: Page 
1518
    1518
  • Thumbnail: Page 
1519
    1519
  • Thumbnail: Page 
1520
    1520